Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dan12345

After Roaccutane -

Recommended Posts

Not sure if this is in the right part of the forum but yeh.

Basically. I've suffered with moderately bad skin up until semptember last year. It was always controllable though (used isoretinoin gel/antibiotics) and then suddenly I broke out badly (not awfully in hindsight) after a festival and decided that I wanted to take roaccutane.

5 months of hell it was. Horrible dryness and my skin got even worse than I could possibly imagine. I had never had cysts before, and was getting a new one each day. By month 5 I was getting a new spot each day, but I decided to stop a month early due to scarring.

Anyway, I had 2-3 spots left that, but apparently they were raised scars, so looked like spots. I had red marks all over my both my cheeks even though there was no spots there at all.

Fast forward 2 months and I had gotten probably 1-2 more spots in this time, however, the scarring was pretty much exactly the same in terms of red marks. They had gone down probably about 10% maybe. I've been covering it up and its still noticeable but I cant really do much more when i'm male. My derm told me that he didn't want me to put on any form of topical and to not take any antibiotics to see how it goes.

Anyway, 2 weeks ago, I went to dubai because i thought some sun would clear it up a little bit. After the first day I started to get small whiteheads that weren't really noticeable and I didn't think much of it as they would go away within a couple of days. I go home, and i get 1-2 new big spots that also go away within a couple of days.

Now im on holiday again, but about 5 days ago before I left, I started to get small whiteheads and spots here or there. Over the past 5 days I have just errupted in spots all over the place. Big whiteheads and little ones all over my cheeks and a big one on my nose as well. It wouldn't be TOO bad but i still have all my roaccutane red marks which just make it even worse. All the spots that are coming up are going within about 2 days but they are leaving red marks ontop of the ones i already have!! I thought that it might be the sun that was bringing all of them out but I have had 0 on my forehead. I also spent today inside away from the sun and its just as bad with abut 3-4 more spots coming up!

Life story over and onto my question. What could be causing this suddenly? It seems to of got worse exponentially. What can I do about it while i'm away on holiday? I drink a fair amount of water, but probably not enough here.

(Photos taken in the sun. Doesn't seem to look as bad there though. Will upload another set later)

post-355808-0-20990500-1397231590.jpg

post-355808-0-97151400-1397231591.jpg

post-355808-0-20990500-1397231590.jpg

post-355808-0-97151400-1397231591.jpg

Edited by Dan12345
Link to comment
Share on other sites

Hi Dan,

Wear a large sun hat if possible! It will keep the sun off your face.

Does your face get very sweaty? If so, rinse it with water once or twice during the day and apply a very light moisturiser after (an oil-free one might be good).

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×